MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT 7.5 SUCTIONAID, CUFFED, NON-FENESTRATED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT 7.5 SUCTIONAID, CUFFED, NON-FENESTRATED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/075
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the user "confirmed the cuff pressure of the pilot balloon and it was 0".The event occurred in early feb-2023, exact date unknown.This occurred during patient use, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3: month and year of event have been provided, day is unknown.D4: full udi and item lot number are not available; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6 - updated.One device was received for investigation.The device was visually inspected and functionally tested.After 12 hours the cuff was still fully inflated.The reported complaint is not confirmed.A review of the device history records could not be completed as no lot number was provided by the customer.

Brand Name
PORTEX BLU SELECT 7.5 SUCTIONAID, CUFFED, NON-FENESTRATED
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18935433
Report Number3011237704-2024-00065
Device Sequence Number20593649
Product Code BTO
UDI-Device Identifier15019517076141
UDI-Public(01)15019517076141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number101/860/075
Device Catalogue Number101/860/075CZ
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown